Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal + Serzone anyone?

Posted by Cindylou on November 2, 2001, at 19:43:02

In reply to Re: Lamictal-poop out due to slow titration?-to Ja llorona, posted by Hattree on October 31, 2001, at 9:02:20

Has anyone tried Lamictal plus Serzone?

I have just started Lamictal a few weeks ago, and just increased to 50 mg. I am tired and irritable, and I don't know if it's the Lamictal, or just me and my depression.

My pdoc says the Serzone can help the anxiety/agitation, but that it also causes fatigue. Will I be doomed to have increased fatigue with the Serzone + Lamictal combo? I am med sensitive, and seem to get fatigued by almost all the drugs out there (all the SSRIs, antipsychotics, even stimulants after a few days will poop out and leave me exhausted.)

I keep thinking that MAYBE just maybe I may have a chance with the Serzone working with the Lamictal ...

Would appreciate any feedback out there --

-cindy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:82190
URL: http://www.dr-bob.org/babble/20011025/msgs/83024.html